MathSciNet Relay Station
MathSciNet bibliographic data
MR1211367 (94b:47035) 47B35 (47A57)
Prokhorov, V. A. A theorem of Adamyan-Arov-Kreĭn. (Russian) Mat. Sb. 184 (1993), no. 1, 89--104; translation in Russian Acad. Sci. Sb. Math. 78 (1994), no. 1, 77–90
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement